Top answers from doctors based on your search:
Disclaimer

how to get rid of crystal meth boils

A 46-year-old male asked:
Dr. Pacita David
29 years experience Psychiatry
Seek medical help: Mouth sores develop from crystal meth due to its caustic nature. Blisters are a result of chemical burn and tissue damage. Hydrogen peroxide will not ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 46-year-old male asked:
Dr. Alan Wartenberg
A Verified Doctor answered
A US doctor answered Learn more
It is the least of: your problems. If it is an allergic reaction, it is likely to be self-limited, and OTC medications like Anbesol or a prescription for viscous Xylocai ... Read More
Dr. Richard Zimon
59 years experience Internal Medicine
First Aid: Over the Counter "ORABASE" might help Good JUDGEMENT cannot be purchased in any PHARMACY or Prescribed by a Doctor! A word to the wise.... Dr Z
A 25-year-old male asked:
Dr. Stuart Wasser
35 years experience Addiction Medicine
See below: Try to find a state funded clinic or 12-step meeting. No meds are approved to help but I have found some useful in treating other stimulant addiction ... Read More
6
6 thanks
Dr. Pamela Pappas
42 years experience Psychiatry
Connect with NA: Good decision, to stop meth. First step towards that is to connect with narcotics anonymous: http://www.Na.Org/ meetings are free, and you can fi ... Read More
1
1 comment
3
3 thanks
Dr. Frank Lane
39 years experience Psychiatry
Come talk to me!: I am board-certified in addiction psychiatry with 30 years experience seeing patients like you, with a chemical dependency. There is no way for the bi ... Read More
4
4 thanks
A male asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Meth odor: Go back to basics; Abstain !
A 30-year-old member asked:
Dr. Kiyan Mehdizadeh
9 years experience Dentistry
Stop destruction 1st: You have to stop using meth. Then, you have to see a dentist asap to stop whatever destruction there is presently; it will only get worse if you wait. ... Read More
1
1 thank
A female asked:
Dr. Ronald Krauser
52 years experience Rheumatology
Wrong doctors: why aren't you discussing this issue with your own rheumatologist?
A 37-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Do not do meth: Itchy rash is the least of the damage you are doing to yourself. Get off meth! For good health - Have a diet rich in fresh vegetables, fruits, whole g ... Read More
A 23-year-old female asked:
Dr. Donald Alves
24 years experience Emergency Medicine
Yes & time: The come down can last a few days in most people, and it will pass on its own. Hopefully it reminds you why you do not want to do meth in future. Good ... Read More
1
1 comment
1
1 thank
A 36-year-old male asked:
Dr. Stephen Scholand
23 years experience Infectious Disease
Dangers of drugs: Methamphetamine or "meth" is an extremely dangerous drug. I assume you injected the drug since u are asking about empiric use of antibiotics? My advi ... Read More
1
1 thank
A 22-year-old female asked:
Dr. James Ferguson
46 years experience Pediatrics
No: The antibiotics do nothing with the meth. It is metabolized separately from the antibiotics and will eventually disappear from the body over time.Spec ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month